# SDR 99ZZZX3450

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc IO540V4A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magnet
- Part number: 1052947
- Condition: Cracked
- Location: Magneto
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATING MAGNET PN 10-52947 HAS CRACKS, 2 EACH, BETWEEN DRIVE END OF CASTING AND MAGNETIC LAMINENTS ON BOTH POLES ONE OF WHICH IS APPROXIMATELY 75 PERCENT THROUGH MATERIAL.  COMPONENT P/N S6LN-20410-163050-9.
